Change search
ReferencesLink to record
Permanent link

Direct link
Long-time analysis of nonlinearly perturbed wave equations via modulated Fourier expansions
Department of Mathematical Sciences, NTNU.
Section de Mathématiques, Université de Genève.
Mathematisches Institut, Universität Tübingen.
2008 (English)In: Archive for Rational Mechanics and Analysis, ISSN 0003-9527, E-ISSN 1432-0673, Vol. 187, no 2, 341-368 p.Article in journal (Refereed) Published
Abstract [en]

A modulated Fourier expansion in time is used to show long-time near-conservation of the harmonic actions associated with spatial Fourier modes along the solutions of nonlinear wave equations with small initial data. The result implies the long-time near-preservation of the Sobolev-type norm that specifies the smallness condition on the initial data.

Place, publisher, year, edition, pages
2008. Vol. 187, no 2, 341-368 p.
National Category
Computational Mathematics
URN: urn:nbn:se:umu:diva-59171DOI: 10.1007/s00205-007-0095-zISI: 000251618200004OAI: diva2:551363
Available from: 2012-09-11 Created: 2012-09-11 Last updated: 2012-10-22Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Cohen, David
In the same journal
Archive for Rational Mechanics and Analysis
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 22 hits
ReferencesLink to record
Permanent link

Direct link